Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 974098, 11 pages
http://dx.doi.org/10.1155/2013/974098
Research Article

Optimal Investment and Consumption Decisions under the Constant Elasticity of Variance Model

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2School of Science, Tianjin University, Tianjin 300072, China
3School of Business, Tianjin University of Finance and Economics, Tianjin 30022, China

Received 21 July 2013; Accepted 3 October 2013

Academic Editor: Fazal M. Mahomed

Copyright © 2013 Hao Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. C. Merton, “Lifetime portfolio selection under uncertainty: the continuous-time case,” The Review of Economics and Statistics, vol. 51, no. 3, pp. 247–257, 1969. View at Publisher · View at Google Scholar
  2. R. C. Merton, “Optimum consumption and portfolio rules in a continuous-time model,” Journal of Economic Theory, vol. 3, no. 4, pp. 373–413, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. E. Shreve and H. M. Soner, “Optimal investment and consumption with transaction costs,” The Annals of Applied Probability, vol. 4, no. 3, pp. 609–692, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Akian, J. L. Menaldi, and A. Sulem, “On an investment-consumption model with transaction costs,” SIAM Journal on Control and Optimization, vol. 34, no. 1, pp. 329–364, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. Janeček and S. E. Shreve, “Asymptotic analysis for optimal investment and consumption with transaction costs,” Finance and Stochastics, vol. 8, no. 2, pp. 181–206, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. H. Fleming and T. Zariphopoulou, “An optimal investment/consumption model with borrowing,” Mathematics of Operations Research, vol. 16, no. 4, pp. 802–822, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J.-L. Vila and T. Zariphopoulou, “Optimal consumption and portfolio choice with borrowing constraints,” Journal of Economic Theory, vol. 77, no. 2, pp. 402–431, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. Yao and H. H. Zhang, “Optimal consumption and portfolio choices with risky housing and borrowing constraints,” The Review of Financial Studies, vol. 18, no. 1, pp. 197–239, 2005. View at Google Scholar
  9. J. C. Cox and S. A. Ross, “The valuation of options for alternative stochastic processes,” Journal of Financial Economics, vol. 3, no. 1-2, pp. 145–166, 1976. View at Publisher · View at Google Scholar
  10. M. Schroder, “Computing the constant elasticity of variance option pricing formula,” Journal of Finance, vol. 44, no. 1, pp. 211–219, 1989. View at Publisher · View at Google Scholar
  11. C. F. Lo, P. H. Yuen, and C. H. Hui, “Constant elasticity of variance option pricing model with time-dependent parameters,” International Journal of Theoretical and Applied Finance, vol. 3, no. 4, pp. 661–674, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. B. Phelim and S. T. Yisong, “Pricing lookback and barrier options under the CEV process,” Journal of Financial and Quantitative Analysis, vol. 34, no. 2, pp. 241–264, 1999. View at Publisher · View at Google Scholar · View at Scopus
  13. D. Davydov and V. Linetsky, “Pricing and hedging path-dependent options under the CEV process,” Management Science, vol. 47, no. 7, pp. 949–965, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. J. Xiao, Z. Hong, and C. Qin, “The constant elasticity of variance (CEV) model and the Legendre transform-dual solution for annuity contracts,” Insurance: Mathematics and Economics, vol. 40, no. 2, pp. 302–310, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Gao, “Optimal investment strategy for annuity contracts under the constant elasticity of variance (CEV) model,” Insurance: Mathematics and Economics, vol. 45, no. 1, pp. 9–18, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Gao, “An extended CEV model and the Legendre transform-dual-asymptotic solutions for annuity contracts,” Insurance: Mathematics and Economics, vol. 46, no. 3, pp. 511–530, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Gu, Y. Yang, S. Li, and J. Zhang, “Constant elasticity of variance model for proportional reinsurance and investment strategies,” Insurance: Mathematics and Economics, vol. 46, no. 3, pp. 580–587, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Lin and Y. Li, “Optimal reinsurance and investment for a jump diffusion risk process under the CEV model,” North American Actuarial Journal, vol. 15, no. 3, pp. 417–431, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Gu, X. Guo, Z. Li, and Y. Zeng, “Optimal control of excess-of-loss reinsurance and investment for insurers under a CEV model,” Insurance: Mathematics and Economics, vol. 51, no. 3, pp. 674–684, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. E. J. Jung and J. H. Kim, “Optimal investment strategies for the HARA utility under the constant elasticity of variance model,” Insurance: Mathematics and Economics, vol. 51, no. 1, pp. 667–673, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. H. Zhao and X. Rong, “Portfolio selection problem with multiple risky assets under the constant elasticity of variance model,” Insurance: Mathematics and Economics, vol. 50, no. 1, pp. 179–190, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Liu, “Portfolio selection in stochastic environments,” The Review of Financial Studies, vol. 20, no. 1, pp. 1–39, 2007. View at Publisher · View at Google Scholar · View at Scopus